MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER; FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER; FOLEY TRAY
Model Number 902914
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the cap of the lubrication syringe came off and the lubricant leaked throughout the tray making it unusable.Per the sample evaluation, it was noticed that the syringe cap was missing from the tray.
 
Additional Manufacturer Narrative
The reported issue was confirmed after visual evaluation.During visual inspection, it was noted that the lubricant leaked in the tray.The syringe did not have the cap on the tip.The cap was not returned with the received sample.The reported lot is applicable to the catheter and the end item lot could not be known by this information; therefore, the device history record could not be reviewed.The instructions for use state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." 2306, 2645: "nl".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received 1 opened foley tray.The reported issue was confirmed.During visual inspection, it was noted that the lubricant leaked in the tray.The syringe did not have the cap on the tip.The cap was not returned with the received sample.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." (b)(4).
 
Event or Problem Description
It was reported that the cap of the lubrication syringe came off and the lubricant leaked throughout the tray making it unusable.

Brand Name
BARD® URINE METER FOLEY CATHETER TRAY WITH BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6727223
Report Number1018233-2017-03830
Device Sequence Number670518
Product Code EZC
UDI-Device Identifier00801741024856
UDI-Public(01)00801741024856
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number902914
Device Catalogue Number902914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer09/14/2017
10/03/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date09/20/2017
10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1